Cyclic group actions on odd-dimensional spheres.
Commentarii mathematici Helvetici, Tome 56 (1981), pp. 615-626 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : Blanchfield pairing, fixed point sets for cyclic actions on odd dimensional spheres, connected sum of simple knots, inequivalent cyclic actions on spheres, Seifert matrices, ideal classes of arbitrary order in cyclotomic fields
@article{CMH_1981__56_139887,
     author = {C. Kearton and S.M.J. Wilson},
     title = {Cyclic group actions on odd-dimensional spheres.},
     journal = {Commentarii mathematici Helvetici},
     pages = {615--626},
     year = {1981},
     volume = {56},
     zbl = {0509.57011},
     url = {http://geodesic.mathdoc.fr/item/CMH_1981__56_139887/}
}
TY  - JOUR
AU  - C. Kearton
AU  - S.M.J. Wilson
TI  - Cyclic group actions on odd-dimensional spheres.
JO  - Commentarii mathematici Helvetici
PY  - 1981
SP  - 615
EP  - 626
VL  - 56
UR  - http://geodesic.mathdoc.fr/item/CMH_1981__56_139887/
ID  - CMH_1981__56_139887
ER  - 
%0 Journal Article
%A C. Kearton
%A S.M.J. Wilson
%T Cyclic group actions on odd-dimensional spheres.
%J Commentarii mathematici Helvetici
%D 1981
%P 615-626
%V 56
%U http://geodesic.mathdoc.fr/item/CMH_1981__56_139887/
%F CMH_1981__56_139887
C. Kearton; S.M.J. Wilson. Cyclic group actions on odd-dimensional spheres.. Commentarii mathematici Helvetici, Tome 56 (1981), pp. 615-626. http://geodesic.mathdoc.fr/item/CMH_1981__56_139887/